# SDR ASOA2012081602074

- Difficulty date: August 1, 2012
- Submitted: August 16, 2012
- Operation: Air carrier
- Aircraft: N880AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7606
- Aircraft time: 24,241 hours, 22,042 cycles
- Engine: Ge CF343B1
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Attach Fitting
- Condition: Corroded
- Location: Bs 320.1-338
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR UPPER HINGE SECTION AT FS 320.10 & FS 338.00 BOTH FWD 7 AFT CLEAT CORRODED BEYOND LIMITS.  REMOVED CORRODED CLEAT.  FITTED, DRILLED & INSTALLED NEW CLEAT IAW SRM 51-42-06 & 51-42-13.
